# SDR DLM88040829

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 44,276 hours, 36,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 2 LT IN STA 160 AEROMEXICO NRC T0024065 CRACKED STRINGER 3 LT IN STA 160 AEROMEXICO NRC TOO24064 CRACKED STRINGER 4 LT IN STA 160  AEROMEXICO NRC T0024063 ABOVE STRINGERS REPAIRED IAW SRM 53-02 FIG 18.
